# SDR AALA2019032879001

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 25,194 hours, 2,826 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Jack
- Part number: RDAX643611
- Condition: Failed
- Location: Audio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CAME OUT OF THE UPPER HEADSET JACK AT SEAT 2G, CUT OFF AUDIO,  LOWER JACK WORKS.  MAINTENANCE ACCOMPLISHED CARD 05-96-70.  REMOVED AND REPLACED THE 2G AUDIO JACK. OPS CHECKED NORMAL IAW AMM 44-25-60.
